# SDR SWAA2017030712381

- Difficulty date: March 2, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 60,828 hours, 47,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500008
- Condition: Broken
- Location: Row 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT BROKEN AT ROW 1.  R & R THE LIGHT IAW DWG.
